MathSciNet Relay Station
MathSciNet bibliographic data
MR3364421 91A22 (49L25)
Krasovskiĭ, N. A.; Kryazhimskiĭ, A. V.; Tarasʹev, A. M. Hamilton-Jacobi equations in evolutionary games. (Russian) Tr. Inst. Mat. Mekh. 20 (2014), no. 3, 114–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 11:54:42 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=01e1bfb306892209e98528d92512d314; path=/; expires=Fri, 06-Jun-2031 11:54:43 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=89 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 535 WrF}^3)b){)l)5H4# 53@H*Ua$=B`Al쪨 ]F>=t_/ W= uJ?(˧54> uS7buka]7,뻮VnRn`4><Aҥ5vxX>fS8ׂ}[}0,7uõkDJX̢#~p|WÉJۖi6.]P]ZĆ+]fXuW?"/s$m#'q)',FU;v"%̈́9 RTD@Eڀ;kǖQ@hlj"sKEnhf- DEt[na*'@$qq!<9Yhm;@Uyv t7t<%%^+{Y>#QG ®/)>S{UÃɑ]/`pwo.nx?'c.zmI& fuYk/_^WfU`Uj\ڡHޑ.F0pWt;!̘K¡ZJЊMaBe"W4P1 5,=TjS9(`r]`4ɛfZ'?5JUx}<k߀U`S_T4y4\YX lƄtzY+4-d4wдU%aԸ }>2%FM658*/vrJ|>o4NHoSW-f{`N _G6+Q 7bfsAdpMqgUSi6rNT/98kOX2GfZ,4\4r,2XcJE"\nĚӑ(̠.fc190J `4 >7oaQ?l|K( k{UU&ce3lM0{'{|*pAN@*<6t,3p^m| ~qW7x a ;Oq 0